# SDR MASA200600535

- Difficulty date: February 22, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 19,505 hours, 15,837 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 006
- Condition: Malfunctioned
- Location: Nlg
- Part time: 6,987 hours, 6,137 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7146 DAB - NLG DISAGREE MESSAGE.  FERRIED TO MCO FOR REPAIRS.  MAINTENANCE REMOVED AND REPLACED PRIORITY VALVE.
